# SDR ASAA2013032294234

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 18,708 hours, 5,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT EMERGENCY LIGHTS FAILED TIME CHECK.  R & R BATTERY PACK M1673 IAW AMM TASK 33-51-06-960-805 AND WDM 33-51-14. BATTERY PACK TEST PASSED.
